Hair thinning has increased over the past few months; getting really worried. Please let me know what my options are? (Photos)

I have met with my derm he said that all my blood work is fine and I have started foam Rogaine. However the crown of my head is increasing in thinning and the bald spot has gotten larger. My head also feels tender and I saw redness. I am not able to find a hair loss doctor who will just look at my condition without getting a consultation for an actually treatment . Please let me know as I am getting really worried about this. It's killing my confidence and my scalp hurts at times. - Toronto

Doctor Answers 3

Photos cannot diagnosis your hair loss. The old fashion way of seeing a doctor in person for an examination is still the b

Photos cannot diagnosis your hair loss. The old fashion way of seeing a doctor in person for an examination is still the best method.


Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

Try combining treatments.

I would add other non-surgical treatment such as Propecia, Laser Therapy or PRP (Platelet Rich Plasma) to the Rogaine. This combination of treatments should help you slow down the rate of hair loss and improve its quality. If the redness in your scalp persists I would check with the dermatologist again.
Best of Lucks!

William Yates, MD
Buffalo Grove Hair Restoration Surgeon
4.9 out of 5 stars 14 reviews

Am I thinning or not

The way to find out if you have thinned is to get a HAIRCHECK test of your hair which will accurately tell you how much hair you are losing and where on the scalp it is. It will point to a pattern of hair loss in the hands of a good doctor. Drug like finasteride for young men, is very effective in treating hair loss

William Rassman, MD
Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.